Reconsideration of Denbigh's problem by means of discrete maximum principle.

Title
Reconsideration of Denbigh's problem by means of discrete maximum principle.
Authors
남궁식손병진권영수
Issue Date
1966-08
Publisher
화학공학; J. KIChE
Citation
v. 4, no. 2, 121-128
URI
http://pubs.kist.re.kr/handle/201004/22632
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE